DocServer

Items where Author is "Dafik, "

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dafik, and Miller, Mirka and Ryan, Joe and Bača, Martin (2009) On super (a, d)-edge-antimagic total labeling of disconnected graphs. Discrete Mathematics, 309 (15). pp. 4909-4915.

Dafik, and Miller, Mirka and Ryan, Joe and Bača, Martin (2008) Antimagic labeling of the union of two stars. Australasian Journal of Combinatorics, 42 .

This list was generated on Wed Sep 27 04:21:49 2017 AEST.